# SDR CALA2022041400985

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 50,850 hours, 18,268 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 18173812
- Part serial: NA
- Condition: Failed
- Location: Flap Rh
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS ASSYMETRY AT ABOUT 2. FSEU BITE 27-51 TASK 801 NO FALTS NOTED FLAPS SLATS OPS CHECKS GOOD A/C OK TO CONTINUE WANG, CHANG-CHOU (V923950) PERFORMED FSEU BITE 27-51 TASK 801 NO FALTS NOTED FLAPS SLATS OPS CHECKS GOOD A/C OK TO CONTINUE ADD EMP:V923950. REPLACED FLAP POSITION INDICATOR AND RH FLAP POSITION TRANSMITTER . OPS CHECKED GOOD
